# SDR UPS06247381

- Difficulty date: July 10, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C SI RT WING STRUCTURE INNER WEB CRACKED AT NR 8 SLAT ACTUATOR CUTOUT, REPAIR OR REPLACE.  REPAIRED IAW SRM 51-40-02 FIG 1.
